# SDR CALA2023102003133

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 75,695 hours, 32,747 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Part time: 3,593 hours, 1,827 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL-DEFUEL COUPLING CAP REPORTED MISSING WITH NO FUEL LEAK NO TED. REQUEST CDL 28A FOR MISSING FUEL CAP, NO LEAKS NOTED.  NEW REFUEL/DEFUEL COUPLING CAP IAW AMM 28-25-41.
